# SDR SWIA200110017

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 4,066 hours, 5,796 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT LIGHT ILLUMINATED AND OXYGEN MASKS DEPLOYED.  FOUND CARGO DOOR SEAL BLOWN OUT AT TOP AFT PORTION AND BOTTOM AFT PORTION.  REPAIRED SEAL AS NEEDED.  PRESSURIZED AIRCRAFT AND STOWED OXYGEN MASKS.  OPS CHECKS GOOD.
